| Model Number |
SD980.108 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/11/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Implant is being removed and patient requires a new reconstruction.
Additional Manufacturer Narrative
Investigation ongoing.Issue was initially determined non-reportable and was re-evaluated as potentially reportable.Device not returned.
Additional Manufacturer Narrative
Device met specifications.Patient anatomy had deteriorated and patient needed a new fibula graft with accompanying implant.